On $L_p$-estimates for the Klein–Gordon equation
Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1956-1963
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_11_a13,
author = {A. I. Markovskii},
title = {On $L_p$-estimates for the {Klein{\textendash}Gordon} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1956--1963},
year = {1987},
volume = {23},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_11_a13/}
}
A. I. Markovskii. On $L_p$-estimates for the Klein–Gordon equation. Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1956-1963. http://geodesic.mathdoc.fr/item/DE_1987_23_11_a13/